Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Author: Serguei Stepanov
Title: Arithmetic of algebraic curves
Additional book information: Monographs in Contemporary Math., Plenum Publishing, New York, 1994, xii + 422 pp., ISBN 0-306-11036-9, $115.00

References [Enhancements On Off] (What's this?)

  • 1. S. Lang, Fundamentals of diophantine geometry, Springer-Verlag, New York, 1983. MR 85j:11005
  • 2. W. Schmidt, Equations over finite fields. An elementary approach, Lect. Notes in Math., vol. 536, Springer-Verlag, Berlin, 1976. MR 55:2744
  • 3. J.-P. Serre, Lectures on the Mordell-Weil theorem, Aspects of Mathematics E15, Friedr. Vieweg, Braunschweig and Wiesbaden, 1989. MR 90c:11086

Review Information:

Reviewer: Joseph H. Silverman
Affiliation: Brown University
Email: JHS@GAUSS.MATH.BROWN.EDU
Journal: Bull. Amer. Math. Soc. 33 (1996), 251-254
DOI: https://doi.org/10.1090/S0273-0979-96-00641-6
Review copyright: © Copyright 1996 American Mathematical Society
American Mathematical Society